Journal of Statistics & Management Systems 11(1), 1-19.
ISSN/ISBN: Not available at this time. DOI: Not available at this time.
Abstract: ABSTRACT: This paper provides a broad overview of both distribution function and sequences following the Newcomb-Benford Law. For the so-called Benford-Sequences strict mathematical proofs are given, which enable the reader to find close connections to other datasets and empirical problems
Not available at this time.
Reference Type: Journal Article
Subject Area(s): Probability Theory